# SDR TWAA9711701

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - CORROSION REMOVED AND AREA REPAIRED IN SKIN AROUND ANTENNA MOUNT PLATE RING INSIDE CARGO BIN RADIO ALTIMETER NR 1.  (M)
